# SDR 95ZZZZ128

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N252CH
- Make and model: Saab 340B
- Aircraft serial: 340B252
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: De-Ice Boot
- Condition: Loose
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT RETURNED TO FIELD DUE TO VIBRATION.  MAINTENANCE INSPECTED AIRCRAFT AND FOUND THE TOP TRAILING EDGE OF RT HORIZONTAL STABILIZER DE-ICE BOOT HAD COME LOOSE.  THE BOOT WAS RESECURED AND A FUNCTIONAL CHECK PERFORMED WITH ALL INDICATIONS NORMAL.  (Z)
